# SDR CALA9701182

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN LT WING UPPER LEADING EDGE SKIN AT CUTOUT WHERE NR 4 SLAT OUTBOARD HOOK INSERTS.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-30-4.
